Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Treatment taken for increased frequency of motion. Unable to focus. Side effect ?

sir i had taken psychiatric treatment fr increased frequency of motion and i was prescribed XET 60 MG sir that problem still persist at some lower level but during my treatment itself i was complaining of not being able 2 study and focus of mine was lost .sir now i m really not able 2 study for more than 30mins i have ried 2 increse my sitting but no gains .SIR is this problem due to that medicine if not then guide me and i really dont wish to have this type of treatment i was never at ease during this treatment of mine .PLZZ HELP ME TO ENLIGHTEN MY FUTURE
Asked On : Tue, 15 May 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
The drug,which you are using may be discontinued and consultation with a Physician may be needed immediately,as you might have developed the side effects,which are disturbing you a lot.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor